# SDR SWAA2024042478765

- Difficulty date: April 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 14,147 hours, 6,738 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7800 · Engine Exhaust System
- Part: Mixing Unit
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, SUSPECT LEAK #1 ENGINE<[01] R&R CENTER VENT TUBE EXTENSION AND MIXER IAW AMM 78-11-03 AND REMOVED AND REINSTALLED AFT PLUG IAW AMM 78-11-02.
